Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 730268, 6 pages
http://dx.doi.org/10.1155/2015/730268
Research Article

Imperative Remarks for “On Common Coupled Fixed Point Theorems for Comparable Mappings in Ordered Partially Metric Spaces” and an Answer to the Question: How to Smooth It Away

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
3University of Jaén, Campus las Lagunillas, s/n, 23071 Jaén, Spain

Received 16 March 2014; Accepted 3 July 2014

Academic Editor: Sehie Park

Copyright © 2015 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed H. Alsulami, Erdal Karapınar, and Antonio Francisco Roldán Lόpez de Hierro, “Imperative Remarks for “On Common Coupled Fixed Point Theorems for Comparable Mappings in Ordered Partially Metric Spaces” and an Answer to the Question: How to Smooth It Away,” Abstract and Applied Analysis, vol. 2015, Article ID 730268, 6 pages, 2015. https://doi.org/10.1155/2015/730268.